Alert archive / California / Flash Flood Warnings in 2025
Flash Flood Warning 32, NWS San Diego, CA
NWS San Diego, CA issued this flash flood warning at Dec 24, 2025, 6:45 AM PST for San Bernardino County, California. It was in force for 12 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 24, 2025, 6:45 AM PST (14:45 UTC)
- Expired
- Dec 24, 2025, 7:00 PM PST
- In force
- 12 hr
- Issued by
- NWS San Diego, CA
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 52 km from the middle of the area, began a volume at 14:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 24, 8:30 AM PST | FLOOD | Devore, CA | Road completely flooded with water over the bridge due to flooding and Levee brake on Glen Helen Pkwy and Cajon Blvd. Hard closure in place. |
| Dec 24, 9:13 AM PST | FLASH FLOOD | 4 Nne Lytle Creek, CA | Excessive mud and debris running onto North and Southbound I-15 where I-15 intersects HWY 138 through the Cajon Pass. |
| Dec 24, 11:26 AM PST | FLOOD | 4 Nne Lytle Creek, CA | Emergency road closure due to flooding at Cajon Junction (I-15 Interchange and SR-138). |
| Dec 24, 1:30 PM PST | FLASH FLOOD | 1 S Devore, CA | A new bridge and its construction site along the Glen Helen Parkway at the entrance of the Cajon Pass north of Rialto was completely overwhelmed with floodwaters washing things away and nearly toppling a truck trailer. 4 to 8 inches of rain fell north of the p |
| Dec 24, 2:00 PM PST | FLASH FLOOD | Lytle Creek, CA | Multiple reports of Happy Jack bridge washed out from rushing water in Lytle Creek. Area recorded 8-12 inches of rain in 24 hours. |
| Dec 24, 3:56 PM PST | FLOOD | 2 Se Lytle Creek, CA | Reports of multiple homes flooded in the Lytle Creek area (at least 3). Area received 7-10 inches of rain over 24 hours. |
| Dec 24, 3:56 PM PST | FLASH FLOOD | 2 Se Lytle Creek, CA | Corrects rainfall amount in previous flood report from 2 SE Lytle Creek. Reports of multiple homes flooded in the Lytle Creek area (at least 3). Area received 8-12 inches of rain over 24 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 148 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 2.8 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 345 m²/s²
- 0-3 km storm-relative helicity
- 454 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
050
WGUS56 KSGX 241445
FFWSGX
CAC071-242045-
/O.NEW.KSGX.FF.W.0032.251224T1445Z-251224T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
645 AM PST Wed Dec 24 2025
The National Weather Service in San Diego has issued a
* Flash Flood Warning for...
San Bernardino County in southern California...
* Until 1245 PM PST.
* At 645 AM PST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 0.75 to 1 inch in 1
hour. Additional rainfall amounts of 3 to 6 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Bernardino, Fontana, Rialto, Hesperia, I-15 Through The Cajon
Pass, northern Rancho Cucamonga, Devore, Silverwood Lake Rec Area,
Hwy 18 Between San Bernardino And Crestline and Muscoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3414 11751 3441 11750 3440 11732 3416 11731
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.75-1 INCH IN 1 HOUR
$$
Munyan4 follow-up statements
287
WGUS76 KSGX 241812
FFSSGX
Flash Flood Statement
National Weather Service San Diego CA
1012 AM PST Wed Dec 24 2025
CAC071-242045-
/O.CON.KSGX.FF.W.0032.000000T0000Z-251224T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
1012 AM PST Wed Dec 24 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 PM PST THIS
AFTERNOON FOR SAN BERNARDINO COUNTY...
At 1012 AM PST, While a brief lull in rainfall rates has occurred in
the last hour or so, between 4 and 6 inches of rain have fallen and
we have received numerous reports of flash flooding and mud/debris
over roadways, including I-15 through the Cajon Pass. The current
lull in heavy rainfall will be short lived as the main band of heavy
rainfall will move into the area over the next 1 to 2 hours.
Additional rainfall amounts of 2 to 5 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
San Bernardino, Fontana, Rialto, Hesperia, I-15 Through The Cajon
Pass, northern Rancho Cucamonga, Devore, Silverwood Lake Rec Area,
Hwy 18 Between San Bernardino And Crestline and Muscoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3414 11751 3441 11750 3440 11732 3416 11731
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Munyan369
WGUS56 KSGX 242020
FFWSGX
CAC071-242245-
/O.EXT.KSGX.FF.W.0032.000000T0000Z-251224T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
1220 PM PST Wed Dec 24 2025
The National Weather Service in San Diego has extended the
* Flash Flood Warning for...
San Bernardino County in southern California...
* Until 245 PM PST.
* At 1220 PM PST, Doppler radar indicated heavy rain across the
warned area. Between 4.5 and 7 inches of rain have fallen today.
The expected rainfall rate is 0.5 to 1 inch in 1 hour. Additional
rainfall amounts of 2 to 4 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Bernardino, Fontana, Rialto, Hesperia, I-15 Through The Cajon
Pass, northern Rancho Cucamonga, Devore, Silverwood Lake Rec Area,
Hwy 18 Between San Bernardino And Crestline and Muscoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3414 11751 3441 11750 3440 11732 3416 11731
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.5-1 INCH IN 1 HOUR
$$
Munyan859
WGUS56 KSGX 242243
FFWSGX
CAC071-250015-
/O.EXT.KSGX.FF.W.0032.000000T0000Z-251225T0015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
243 PM PST Wed Dec 24 2025
The National Weather Service in San Diego has extended the
* Flash Flood Warning for...
San Bernardino County in southern California...
* Until 415 PM PST.
* At 243 PM PST, Doppler radar indicated heavy rain across the
warned area. Between 5.25 and 7 inches of rain have fallen. The
expected rainfall rate is 0.25 to 0.5 inches in 1 hour. Additional
rainfall amounts of 1 to 2 inches are possible in the warned area.
Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Bernardino, Fontana, Rialto, Hesperia, I-15 Through The Cajon
Pass, northern Rancho Cucamonga, Devore, Silverwood Lake Rec Area,
Hwy 18 Between San Bernardino And Crestline and Muscoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3414 11751 3441 11750 3440 11732 3416 11731
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR
$$
Munyan323
WGUS56 KSGX 250006
FFWSGX
CAC071-250300-
/O.EXT.KSGX.FF.W.0032.000000T0000Z-251225T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Diego CA
406 PM PST Wed Dec 24 2025
The National Weather Service in San Diego has extended the
* Flash Flood Warning for...
San Bernardino County in southern California...
* Until 700 PM PST.
* At 406 PM PST, Doppler radar indicated heavy rain across the
warned area. Between 6 and 8 inches of rain have fallen. The
expected rainfall rate is 0.25 to 0.5 inches in 1 hour. Additional
rainfall amounts of 0.5 to 1.5 inches are possible in the warned
area. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Heavy rain producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
San Bernardino, Fontana, Rialto, Hesperia, I-15 Through The Cajon
Pass, northern Rancho Cucamonga, Devore, Silverwood Lake Rec Area,
Hwy 18 Between San Bernardino And Crestline and Muscoy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3414 11751 3441 11750 3440 11732 3416 11731
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...0.25-0.5 INCHES IN 1 HOUR
$$
PSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 24, 3:27 AM PST, 3 hours 18 minutes earlier.
Area forecast discussion, Dec 24, 3:27 AM PST, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
327 AM PST Wed Dec 24 2025
.SYNOPSIS...
Heavy rain will move southward across the area today along with a
slight chance of thunderstorms. The heavy rain will decrease from
the northwest this evening with scattered showers continuing
through Christmas Day. Another round of more widespread showers is
expected for Thursday night and Friday. Gusty south winds will
continue through this evening with gusts to 40 mph near the coast
and to 55 to 75 mph along the desert slopes of the San Bernardino
County mountains. Snow levels above 9000 feet this morning will
fall to around 6500 to 7500 feet on Thursday and Thursday night,
then fall to around 5500 feet for the weekend. Chances for showers
will decrease for the weekend, then may increase again around
Wednesday and Thursday of next week.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Key Points:
* Widespread moderate to heavy rainfall today into this evening
with the potential for roadway flooding and localized flash
flooding from the coast to deserts. Rapid rises in small streams
and increased flow in main stem rivers expected.
* There is a High Risk for flash flooding through this evening for
for the San Bernardino County mountains and adjacent foothill
areas of the Inland Empire, flash flooding that could result in
damaging and potentially life-threatening flash flooding, mud
slides, and debris flows.
* Gusty south winds will strengthen this morning and continue into
the evening with gusts to 45 mph near the coast and to 55 to 75
mph along and below the desert slopes of the San Bernardino
County mountains. Make sure to secure outdoor furniture. Tree
damage is possible.
* Scattered showers will continue on Christmas Day with another
round of more widespread showers some time during Thursday night
and Friday. Snow levels will lower to around 7000 feet for
Thursday into Thursday evening, then lower to around 6000-6500
feet by late Friday creating slick conditions on mountain
highways.
* There is the potential for another storm system around New
Year's Eve and New Year's Day, but confidence is extremely low
with regards to timing.
.SHORT TERM (Today through Friday)...
Movement of the heavier and widespread rainfall toward
southwestern California has slowed overnight. However, the heavier
rainfall will begin to spread into Orange and southwestern San
Bernardino Counties around dawn, then move slowly east and south
during the day, then move more quickly eastward during the
evening. A Flood Watch continues for all of southwestern
California today with the highest risk for flash flooding for the
San Bernardino County mountains and adjacent foothill areas of the
Inland Empire.
A High Wind Warning continues for the San Bernardino County
mountains and adjacent high desert into Thursday afternoon. The
strongest winds are expected through this afternoon along and near
the desert slopes of the mountains. The strongest gust overnight
has been 91 mph at Burns Canyon on the northeast slopes of the San
Bernardino Mountains. That gust occurred around 11 PM Tuesday.
Winds will strengthen along the coast this morning with gusts to
around 45 mph near the coast from late morning through the
afternoon.
Scattered showers will continue through Christmas Day with
additional rainfall mostly one-quarter inch or less, though
locally one-half to one inch on the coastal slopes to the west of
the Cajon Pass.
Another round of more widespread showers is expected to move
southward across the area for Thursday night and Friday, though
with some differences in timing and amounts.
&&
.LONG TERM (Saturday through Tuesday)...
Chances for showers will decrease over the weekend and be lowest
on Sunday with the chance for measurable precipiation on Sunday
around 10 to 15 percent.
A cutoff low pressure system may develop well to the southwest of
the area by early next week, possibly moving toward the area
during the middle and latter part of next week. That would
increase chances for precipitation to spread into the area from
the south around Wednesday and Thursday of next week, New Year's
Eve and New Year's Day.
&&
.AVIATION...
231000Z...BKN-OVC regionwide with several cloud layers based 2000-
5000 ft MSL. Sct -SHRA moving northeast across the region, bringing
local bases 2000-3000 ft MSL and vis 3-6 SM. South to southeast
winds strengthen this morning, with frequent gusts 20-35 kt for
coastal/valley sites and 40-55 kt over the mtns into parts of the
high desert through today. Mod to strong up/downdrafts over and near
higher terrain.
The main band of precipitation moves into northeast Orange Co/Inland
Empire after 17Z or so, then northeast San Diego Co after 20Z. This
will bring moderate to heavy precipitation with vis reductions 1-3
SM and cigs locally as low as 500-700 ft MSL. Embedded thunderstorms
with lightning, heavy rain, and erratic winds are also possible
through the region today. Widespread precipitation will give way to
sct SHRA after about 06Z, and winds will gradually decrease. Cigs
will continue to vary freq through the period with a variety of
cloud layers 1000-5000 ft.
&&
.MARINE...
Winds will continue to increase this morning to gale force, with
wind gusts upwards of 35 kts. This will bring steep combined seas of
6-9 feet. Periods of moderate to heavy rain today will lead to areas
of poor visibility and thunderstorms will be possible over the open
waters. Some of these may contain small hail, gusty winds, and a
waterspout or two will be possible. Winds diminish slightly late
today, but winds and seas will remain hazardous to small craft
through early Thursday morning.
South to southwest winds strengthen slightly again late Thursday
into early Friday, with gusts possibly exceeding 20 kts. Winds then
turn northwest and gradually decrease late Friday into Saturday.
&&
.BEACHES...
Strengthening south winds today will lead to elevated surf 5 to 8
feet with sets to 9 feet, highest for south-facing beaches. This
will lead to hazardous swimming conditions. Minor tidal overflow for
south-facing beaches is also possible from a combination of winds
and elevated surf today, especially during high tide this morning.
Additionally, there is a slight chance for thunderstorms, which
would bring dangerous lightning.
Winds diminish along with surf late today, but more breezy winds
along with large fresh swell will lead to surf building again Friday-
Saturday, especially for west-facing beaches. A Surf Advisory is in
effect from tonight to Saturday afternoon.
&&
.HYDROLOGY...
A High Risk for flash flooding continues for the San Bernardino
County mountains and adjacent foothill areas of the Inland Empire
from 4 AM today to 4 AM Thursday with the greatest risk through
through early evening with a greater risk for damaging and
potentially life-threatening flash flooding. A Moderate Risk for
flash flooding extends southward from the High Risk area into far
northern San Diego County.
More widespread and heavier rainfall will begin to spread into
Orange and southwestern San Bernardino Counties around 6 AM, then
move slowly east and south during the day, then move more quickly
eastward during the evening.
For Orange and southwestern San Bernardino Counties through
tonight, rainfall will range from 1.5 to 2.5 inches near the coast
to 6 to 8 inches in the mountains with local amounts exceeding 10
inches in the eastern San Gabriel Mountains. Amounts will decrease
from north to south with amounts across far southern San Diego
County ranging from around one inch near the coast to 1.5 to 2
inches in the mountains. For the high desert, 1.5 to 2.5 inches is
expected with as much as 3 to 5 inches in the desert foothill
areas below Wrightwood. For the lower deserts, one-quarter to one-
half inch is expected.
The highest rainfall rates today are expected on the coastal
slopes of the San Bernardino County mountains today. For the
eastern San Gabriel Mountains, rainfall rates to one-half inch per
hour are expected to begin by dawn with several hours of rainfall
rates around 1 inch per hour between 8 AM and 4 PM with rainfall
rates to around one-half inch per hour continuing until early this
evening. For the San Bernardino Mountains, rainfall rates of
around one-half inch per hour will begin by late morning and
continue through the afternoon, locally to around one inch per
hour during the afternoon.
Scattered showers will continue through Christmas Day with
additional rainfall mostly one-quarter inch or less, though
locally one-half to one inch on the coastal slopes to the west of
the Cajon Pass.
Another round of more widespread showers is expected to move
southward across the area for Thursday night and Friday, though
with some differences in timing and amounts. For Orange and
southwestern San Bernardino Counties for Thursday night and Friday,
rainfall could range from 0.5 to 1 inch near the coast to 1.5 to
2.5 inches in the mountains with locally greater amounts. Amounts
will decrease from north to south with amounts across far
southern San Diego County around one-third inch. For the high
desert, 0.25 to 0.50 inch is expected with one-tenth inch or less
for the lower deserts.
The snow level will rise above 9000 feet early this morning, fall
to around 6500 to 7000 feet for late tonight through Thursday,
rise to around 7500 feet for late Thursday night, then fall to
around 5000 feet for the weekend.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 11 AM PST Saturday for Orange County
Coastal Areas-San Diego County Coastal Areas.
Wind Advisory until 10 PM PST this evening for Orange County
Coastal Areas-Orange County Inland Areas-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Valleys-Santa Ana Mountains
and Foothills.
Flood Watch through late tonight for San Diego County Coastal
Areas-San Diego County Deserts-San Diego County Mountains-
San Diego County Valleys.
Flood Watch through this evening for Apple and Lucerne Valleys-
Coachella Valley-Orange County Coastal Areas-Orange County
Inland Areas-Riverside County Mountains-San Bernardino
County Mountains-San Bernardino and Riverside County
Valleys-The Inland Empire-San Gorgonio Pass near Banning-
Santa Ana Mountains and Foothills.
High Wind Warning until 3 PM PST Thursday for Apple and Lucerne
Valleys-San Bernardino County Mountains.
PZ...Gale Warning until 4 PM PST this afternoon for Coastal Waters
from San Mateo Point to the Mexican Border and out to 10 nm-
Waters from San Mateo Point to the Mexican Border Extending
10 to 60 nm out including San Clemente Island.
Small Craft Advisory from 4 PM this afternoon to 4 AM PST
Thursday for Coastal Waters from San Mateo Point to the
Mexican Border and out to 10 nm-Waters from San Mateo Point
to the Mexican Border Extending 10 to 60 nm out including
San Clemente Island.
&&
PUBLIC/HYDROLOGY...17
AVIATION/MARINE/BEACHES...CSPThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 2:17 AM PST | Small Craft Advisory | SGX | 26 hr | |
| Dec 24, 5:51 AM PST | Flash Flood Warning | SGX | San Bernardino | 12 hr |
| Dec 24, 7:21 AM PST | Areal Flood Advisory | SGX | San Bernardino | 12 hr |
| Dec 24, 7:35 AM PST | Areal Flood Advisory | SGX | San Bernardino | 9 hr |
| Dec 24, 7:53 AM PST | Flash Flood Warning | SGX | San Bernardino | 3 hr |
| Dec 24, 8:05 AM PST | Flash Flood Warning | SGX | San Bernardino | 11 hr |
| Dec 24, 10:52 AM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Bernardino | 7 hr |
| Dec 24, 11:03 AM PST | Flash Flood Warning | SGX | San Bernardino | 5 hr |
| Dec 24, 11:23 AM PST | Special Weather Statement | SGX | Orange | 52 min |
| Dec 24, 1:34 PM PST | Flash Flood Warning | SGX | San Bernardino | 6 hr |
| Dec 24, 1:40 PM PST | Areal Flood Advisory | SGX | Orange, Riverside, San Diego | 3 hr |
Nearby
Flash Flood Warnings in California, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.